# SDR ASAA2018082525916

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 37,091 hours, 11,272 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 5736
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,913 hours, 11,226 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER TAI INDICATION AND BRIGHT BLUE COWL VALVE OPEN LIGHT WITH SWITCH IN ON POSITION.  ACFT GROUNDED. REMOVED AND REPLACED  NR 1 ANTI-ICE VALVE IAW AMM 30-21-11. OPS CHECKED NORMAL.
